# SDR SWAA2022100682966

- Difficulty date: September 18, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON LOWER SIDEWALL AREA AT EMERGENCY EXIT L/H SIDE 2022-486220 / [01] REPLACED BATTERY PACK ON LOWER SIDEWALL AREA AT EMERGENCY EXIT L/H SIDE IAW B737-700 AMM 33-51-06-960-805;[02] CORRECTED STEP 1: REPLACED BATTERY PACK ON LOWER SIDEWALL AREA AT EMERGENCY EXIT L/H SIDE IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST IS OK;[03] REPLACED BATTERY PACK ON LOWER SIDEWALL AREA AT EMERGENCY EXIT L/H SIDE IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST IS OK. VERIFIED
